# SDR 2002FA0000606

- Difficulty date: February 6, 2002
- Submitted: May 10, 2002
- Operation: General aviation
- Make and model: Boeing 737-200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 65446925
- Condition: Cracked
- Location: Module
- Part time: 67,565 hours
- Component: Module, Boeing
- Component part number: 65446916
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING, UNIT IS CRACKED IN (D) PRIORTY PORT.
